# SDR DL76S100244

- Difficulty date: December 14, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 68,704 hours, 31,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T2524
- Part serial: 0
- Condition: Cracked
- Location: Fuselage
- Part time: 48,107 hours, 21,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS SI 01-086393-12AD FOUND CORROSION IN THE RT AND LT FAILSAFE STRAPS WHICH REQUIRED TRIMMING IAW SB INSTRUCTIONS UPON REMOVAL OF THE CUT SECTIONS CORROSIONS WAS NOTED ON THE FUSALAGE SKIN COMMON TO THE AREA TRIMMED OUT. PLEASE NOTE THAT THE DEPTH WAS 0.025" ERA 479080-14AD REV "O" IS ISSUED.
